# SDR DALA2016020400859

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ROD ENDS OF RT ELEVATOR CONTROL ROD LONG ROD FROM PRIMARY ELEVATOR QUADRANT TO INBD PCA VIA ACCESSES NR 345AB AND BB AT CONNECTING LINK MECHANISM.  REMOVED RT ELEVATOR CONTROL ROD IAW AMM 27-31-15. R & R 2 EA ROD ENDS IAW SRM 51-40-02 INSTALLED RT ELEVATOR CONTROL ROD IAW 27-31-15.  OPS CHECK TO BE PERFORMED ON AMDS 2731-01031-03.
